Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had Elbow surgery, prescribed endone for severe pain, causing severe stomach ache. Cause for pain?

Hi, I had elbow surgery and its been 1 week. I was prescribed endone for severe pain along with other pain killers. Tonight at 10 pm had endone just before went to bed on empty stomach . I had dinner at 6 pm. since then I couldn t sleep. Had terrible stomach ache and went to toilet twice. Still hurting. What should I do?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
If your elbow pain has lessened you may report back to your doc. who may withdraw some pain killers or substitute them with milder ones. I hope your doc. has given you proton pump inhibitors?h2-antagonists/antacids etc to cover up for acidity a, a common side effect with majority of pain killers.Endone should make you slightly sedated as well as it is morphine derivative.As of now, pantaprazole/rabeprazole should be prescribed ,if not done so
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor